MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD Preset¿ Eclipse¿ Arterial Blood Collection Syringe; Tubes, vials, systems, serum separators, blood collection

BECTON, DICKINSON AND COMPANY (BD) BD Preset¿ Eclipse¿ Arterial Blood Collection Syringe; Tubes, vials, systems, serum separators, blood collection
Catalog Number 364389
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
BD Preset¿ Eclipse¿ Arterial Blood Collection Syringe
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50793757
Report Number9617032-2026-01658
Device Sequence Number9525410
Product Code JKA
UDI-Device Identifier50382903643894
UDI-Public(01)50382903643894(17)270831(10)5239808
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364389
Device Lot Number5239808
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown